MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Veterinary and human toxicology · 1999

Nefazadone-induced acute dystonic reaction.

Burda A, Webster K, Leikin J B, Chan S B, Stokes K A

Клинический случайСтатьяПеревод в очереди

Аннотация

A 53-y-o patient presented approximately 2 h after taking her first dose of nefazadone. Chief complaint was lip smacking with hand and arm gesturing. The patient also took 25 mg meclizine which she had used before with no adverse effects. Diphenhydramine followed by benztropine led to resolution of symptoms within 1 h. Patient subsequently used meclizine with no untoward reactions. Nefazadone should be added to the list of agents that cause acute dystonic reactions.

Для цитирования: Burda A, Webster K, Leikin J B, Chan S B, Stokes K A. Nefazadone-induced acute dystonic reaction.. Veterinary and human toxicology. 1999.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.